Advertisement

Siberian Mathematical Journal

, Volume 22, Issue 2, pp 320–327 | Cite as

Relation between the sets of defect values and deviations for a meromorphic function of a finite order

  • M. L. Sodin
Article

Keywords

Meromorphic Function Finite Order 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    A. A. Gol'dberg and I. V. Ostrovskii, The Distribution of Values of Meromorphic Functions [in Russian], Nauka, Moscow (1970).Google Scholar
  2. 2.
    V. P. Petrenko, Growth of Meromorphic Functions [in Russian], Vishcha Shkola, Kharkov (1978).Google Scholar
  3. 3.
    A. F. Grishin, “On the comparison of the defects δp(a),” Teor. Funktsii, Funktsional. Anal. Prilozhen., Kharkov, No. 25, 56–66 (1976).Google Scholar
  4. 4.
    A. A. Gol'dberg, “On the question of the connection between the defect and the deviation of a meromorphic function,” Teor. Funktsii, Funktsional. Anal. Prilozhen., Kharkov, No. 29, 31–35 (1978).Google Scholar
  5. 5.
    R. E. A. C. Paley, “A note on integral functions,” Proc. Cambridge Philos. Soc.,28, 262–265 (1932).Google Scholar
  6. 6.
    G. Polya and G. Szegö, Problems and Theorems in Analysis, Vol. 1, Springer-Verlag, New York (1972).Google Scholar
  7. 7.
    B. J. Levin, Distribution of Zeros of Entire Functions, Amer. Math. Soc., Providence (1964).Google Scholar
  8. 8.
    V. P. Petrenko, “On the growth and distribution of values of algebroid functions,” Mat. Zametki,26, No. 4, 513–522 (1979).Google Scholar

Copyright information

© Plenum Publishing Corporation 1981

Authors and Affiliations

  • M. L. Sodin

There are no affiliations available

Personalised recommendations